# SDR CHQA201200022

- Difficulty date: January 8, 2012
- Submitted: January 22, 2012
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 25,646 hours, 25,026 cycles
- Engine: Allsn AE3007A
- Engine time: 17,368 hours, 16,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER FUSELAGE III RIGHT OMEGA BEAM ANGLES (PN: 140-042213-607 AND 140-04213-609) WERE FOUND TO BE CRACKED.  MAINTENANCE REPLACED THE CENTER FUSELAGE III RIGHT OMEGA BEAM ANGLES IN ACCORDANCE WITH SRM 53-23-02.
